Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Pain in lower abdomen, nausea and headache. Underlying cause?

User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 1846 Questions
I am having pain in my lower abdomen directly below my navel area (center of low abdomen). I feel a little nauseated when I think of food. No fever, but I constantly feel like I need to have a bowel movement and pain goes from severe to not so bad when I take tylenol. Standing makes it worse for a few minutes then it calms down. I have gas that is painful and a headache. This started yesterday about 24 hours ago.
Posted Tue, 12 Nov 2013 in Abdominal Pain
Answered by Dr. Y V Siva Sankara Murty 4 hours later
Brief Answer:
Could be because of stomach infection.

Detailed Answer:

Thanks for writing to health care magic.

Pain in the lower abdomen could be because of several causes. Pain associated with abnormal bowel movement could be because of infection of the intestines. Such pain can also be because of appendicitis. A physical examination will help to identify this as the cause. I suggest you to go to the emergency for a urgent physical examination to rule out such conditions.

Continue to ask further queries as required.
Hope this helps.
Take care.
Dr Y V Siva Sankara Murty
Associate Professor of Pediatrics
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor